# SDR V0XD20150831168

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: LE670399425
- Condition: Cracked
- Location: Cargo Door
- Part time: 27,541 hours, 20,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR, FWD UPPER ANGLE CRACKED.  R & R FWD UPPER ANGLE PN LE670-39942-5 IAW SRM 51-42-13 & 51-42-06.
